Cohomology of line bundles on G/B
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 1, p. 89-137
@article{ASENS_1974_4_7_1_89_0,
     author = {Bai, Lakshmi and Musili, C. and Seshadri, Conjeerveram Srirangachari},
     title = {Cohomology of line bundles on $G/B$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 7},
     number = {1},
     year = {1974},
     pages = {89-137},
     doi = {10.24033/asens.1262},
     zbl = {0338.14017},
     mrnumber = {50 \#7175},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1974_4_7_1_89_0}
}
Bai, Lakshmi; Musili, C.; Seshadri, C. S. Cohomology of line bundles on $G/B$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 1, pp. 89-137. doi : 10.24033/asens.1262. http://www.numdam.org/item/ASENS_1974_4_7_1_89_0/

[1] A. Borel, Linear Algebraic Groups, W. A. Benjamin, New York, 1969. | MR 40 #4273 | Zbl 0186.33201

[2] A. Borel, Introduction aux groupes arithmétiques, Publications de l'Institut Mathématique de l'Université de Strasbourg, vol. 15, Hermann, Paris, 1969. | MR 39 #5577 | Zbl 0186.33202

[3] A. Borel et J. Tits, Groupes réductifs (Publ. Math. I. H. E. S., vol. 27, 1965, p. 55-150). | Numdam | MR 34 #7527 | Zbl 0145.17402

[4] A. Borel et J. Tits, Compléments à l'article "Groups réductifs" (Publ. Math. I. H. E. S., vol. 41, 1972, p. 253-276). | Numdam | MR 47 #3556 | Zbl 0254.14018

[5] R. Bott, Homogeneous vector bundles (Ann. of Math., series (2), vol. 66, 1957, p. 203-248). | MR 19,681d | Zbl 0094.35701

[6] N. Bourbaki, Groupes et algèbres de Lie, chapitres 4, 5 et 6, Hermann, Paris, 1968. | Zbl 0186.33001

[7] C. C. Chevalley, Classification de groupes de Lie algébriques (Séminaire, 1956-1958, Secrétariat mathématique, 11, rue Pierre-Curie, Paris, 1958). | Zbl 0092.26301

[8] C. C. Chevalley, Sur les décompositions cellulaires des espaces G/B (manuscrit non publié), Circa, 1958.

[9] M. Demazure, The case of the group G2, Appendix to "Adeles and Algebraic Groups" (Lectures by ANDRÉ WEIL, The Institute for Advanced Study, Princeton, New Jersey, 1961).

[10] M. Demazure, Une démonstration algébrique d'un théorème de Bott (Inventiones Math., vol. 5, 1968, p. 349-356). | MR 37 #4831 | Zbl 0204.54102

[11] M. Demazure, Sur la formule des caractères de H. Weyl (Inventiones Math., vol. 9, 1970, p. 249-252). | MR 44 #5321 | Zbl 0189.21403

[12] M. Demazure, Désingularisation des variétés de Schubert généralisées (Ann. Sc. Éc. Norm. Sup., t. 7, 1974, p. 53-88). | Numdam | MR 50 #7174 | Zbl 0312.14009

[13] M. Demazure et A. Grothendieck, Schémas en Groupes III (SGA 3), Lecture Notes in Mathematics, n° 153, Springer-Verlag, 1970. | MR 43 #223a | Zbl 0212.52810

[14] M. Hochster, Grassmannians and their Schubert varieties are arithmetically Cohen-Macaulay (J. Algebra, vol. 25, 1973, p. 40-57). | MR 47 #3383 | Zbl 0256.14024

[15] J.-I. Igusa, On certain representations of semi-simple algebraic groups and the arithmatic of the corresponding invariants (1) (Inventiones Math., vol. 12, 1971, p. 62-94). | MR 45 #6823 | Zbl 0206.23902

[16] G. Kempf, Schubert methods with an application to algebraic curves (Stichting mathematisch centrum, Amsterdam, 1971). | Zbl 0223.14018

[17] B. Kostant, Lie algebra cohomology and the generalised Borel-Weil theorem (Ann. of Math., vol. 74, 1961, p. 329-387). | MR 26 #265 | Zbl 0134.03501

[18] D. Laksov, The arithmetic Cohen-Macaulay character of Schubert schemes (Acta Mathematica, vol. 129, 1972, p. 1-9). | Zbl 0233.14012

[19] D. Mumford, Abelian Varieties, Oxford University Press, Bombay, 1970. | MR 44 #219 | Zbl 0198.25801 | Zbl 0223.14022

[20] C. Musili, Postulation formula for Schubert varieties (J. Indian Math. Soc., vol. 36, 1972, p. 143-171). | MR 48 #8515 | Zbl 0277.14021

[21] J.-P. Serre, Algèbres de Lie semi-simples complexes, W. A. Benjamin, New York, 1966. | MR 35 #6721 | Zbl 0144.02105

[22] C. S. Seshadri, Quotient spaces modulo reductive groups (Ann. of Math., vol. 95, 1972, p. 511-556). | MR 46 #9044 | Zbl 0241.14024

[23] R. Steinberg, Lectures on Chevalley groups, Lecture Notes in Mathematics, Yale University, New Haven, Conn., 1967.

[24] J. Tits, Classification of semi-simple algebraic groups, Proceeding Symposia in Pure Math., vol. 9, 1966, p. 33-62. | MR 37 #309 | Zbl 0238.20052

[25] Groupes algébriques linéaires, Exposé 5 (Séminaire Heidelberg, Strasbourg, 1965-1966, Publication I. R. M. A., Strasbourg, n° 2, 1967).